# SDR 7C7A2021102800038

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Component: Mlg Strut Cylin
- Component part number: 1011511
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING BUSHING REPLACEMENT ON R/H MLG SHOCK STRUT CYLINDER I/B TORQUE LINK LUG FOUND CORRODED.
